Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 90, Number 327
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Weak discrete maximum principle of finite element methods in convex polyhedra
Dmitriy Leykekhman and Buyang Li HTML | PDF
Math. Comp. 90 (2021), 1-18
Error analysis of an L2-type method on graded meshes for a fractional-order parabolic problem
Natalia Kopteva HTML | PDF
Math. Comp. 90 (2021), 19-40
Pointwise error estimates for $C^0$ interior penalty approximation of biharmonic problems
D. Leykekhman HTML | PDF
Math. Comp. 90 (2021), 41-63
A note on devising HDG+ projections on polyhedral elements
Shukai Du and Francisco-Javier Sayas HTML | PDF
Math. Comp. 90 (2021), 65-79
New analysis of Galerkin-mixed FEMs for incompressible miscible flow in porous media
Weiwei Sun and Chengda Wu HTML | PDF
Math. Comp. 90 (2021), 81-102
A second-order numerical method for the aggregation equations
José A. Carrillo, Ulrik S. Fjordholm and Susanne Solem HTML | PDF
Math. Comp. 90 (2021), 103-139
Consistency of finite volume approximations to nonlinear hyperbolic balance laws
Matania Ben-Artzi and Jiequan Li HTML | PDF
Math. Comp. 90 (2021), 141-169
Convergence analysis for a stabilized linear semi-implicit numerical scheme for the nonlocal Cahn–Hilliard equation
Xiao Li, Zhonghua Qiao and Cheng Wang HTML | PDF
Math. Comp. 90 (2021), 171-188
Low-regularity integrators for nonlinear Dirac equations
Katharina Schratz, Yan Wang and Xiaofei Zhao HTML | PDF
Math. Comp. 90 (2021), 189-214
A Newton-type algorithm for the tensor eigenvalue complementarity problem and some applications
Liping Zhang and Chiyu Chen HTML | PDF
Math. Comp. 90 (2021), 215-231
On the continuous time limit of the ensemble Kalman filter
Theresa Lange and Wilhelm Stannat HTML | PDF
Math. Comp. 90 (2021), 233-265
Geometry of error amplification in solving the Prony system with near-colliding nodes
Andrey Akinshin, Gil Goldman and Yosef Yomdin HTML | PDF
Math. Comp. 90 (2021), 267-302
Convergence analysis of quasi-Monte Carlo sampling for quantile and expected shortfall
Zhijian He and Xiaoqun Wang HTML | PDF
Math. Comp. 90 (2021), 303-319
Quadratic points on modular curves with infinite Mordell–Weil group
Josha Box HTML | PDF
Math. Comp. 90 (2021), 321-343
Multiplicative series, modular forms, and Mandelbrot polynomials
Michael Larsen; with an appendix by Anne Larsen HTML | PDF
Math. Comp. 90 (2021), 345-377
Upper bounds for the usual measures of totally positive algebraic integers with house less than 5.8
V. Flammang HTML | PDF
Math. Comp. 90 (2021), 379-388
Quadratic algorithm to compute the Dynkin type of a positive definite quasi-Cartan matrix
Bartosz Makuracki and Andrzej Mróz HTML | PDF
Math. Comp. 90 (2021), 389-412
A numerical toolkit for multiprojective varieties
Jonathan D. Hauenstein, Anton Leykin, Jose Israel Rodriguez and Frank Sottile HTML | PDF
Math. Comp. 90 (2021), 413-440
The spectrum of the abelian sandpile model
Robert Hough and Hyojeong Son HTML | PDF
Math. Comp. 90 (2021), 441-469